# SDR ASAA2022073139294

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 56,521 hours, 16,854 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER FAN LUBE ASA T/C 78472010 FOUND #6 SPACER TO BE UNSERVICEABLE. GROUNDED - YES. REMOVED AND REPLACED #6 SPACER REF ASA T/C 78472010.
